Modified Converse Duality for Multiobjective Higher Order Wolfe Type Dual Program with Cone Constraints

  • Sonali Sethi SOM, Thapar Institute of Engineering and Technology, Patiala, India
  • Navdeep Kailey SOM, Thapar Institute of Engineering and Technology, Patiala, India
  • Shivani Saini SOM, Thapar Institute of Engineering and Technology, Patiala, India

Abstract

In this paper, we obtain a converse duality theorem for higher order Wolfe type multiobjective programming with cone constraints under appropriate assumptions. This fills some gaps in the work of Kim et al. [Kim, D.S., Kang, H.S., Lee, Y.J., Seo, Y.Y., Higher order duality in multiobjective programming with cone constraints, Optimization, 59(1), 29–43, (2010)].

Published
Nov 29, 2022
How to Cite
SETHI, Sonali; KAILEY, Navdeep; SAINI, Shivani. Modified Converse Duality for Multiobjective Higher Order Wolfe Type Dual Program with Cone Constraints. Yugoslav Journal of Operations Research, [S.l.], v. 33, n. 2, p. 233-237, nov. 2022. ISSN 2334-6043. Available at: <http://yujor.fon.bg.ac.rs/index.php/yujor/article/view/1031>. Date accessed: 13 june 2024. doi: http://dx.doi.org/10.2298/YJOR210915014S.
Section
Research Articles